# SDR 0104656614

- Difficulty date: November 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Aircraft time: 106,612 hours, 22,254 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: NW02219
- Condition: Defective
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

During flight, smoke emitted from galley #3. Pulled galley circuit breaker and smell dissipated. Aircraft continued to destination and landed without incident. Replaced #3 galley light ballast and six sockets. Operational check good.
